# SDR DALA1214520171

- Difficulty date: February 15, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 101,179 hours, 14,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 0107491412AD
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSP AT STA 1809.5 CRACK FOUND AT LT SIDE FWD OUTER CHORD FLANGE FROM 4TH FWD FASTENER EDGE TOWARDS AFT SIDE APPROX 1.8" IN LENGTH.  PERMANENT REPAIR CARRIED OUT ON STA 1809.5 LT FWD OUTER CHORD AS PER EA 01-074914  -12AD REV S ME07.
